# SDR SWAA2025081299737

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 28,268 hours, 14,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT WILL NOT TEST.   R&R FLASHLIGHT BATTERY REF AMM 25-64-00 OPS CHECK GOOD
